# SDR RAIA00807012

- Difficulty date: July 14, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N804HK
- Make and model: Emb EMB-145
- Aircraft serial: 145082
- Aircraft time: 22,301 hours, 21,074 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRE FLT 3507-RIC-RT OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  MAINTENANCE RESECURED THE CONNECTOR AT THE INVERTER.  SYSTEM OPS CHECKED GOOD.  (S)
